# SDR AALA2018071869043

- Difficulty date: July 14, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737823
- Aircraft serial: 33518
- Aircraft time: 26,059 hours, 10,237 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN FLASHLIGHT AND HOLDER UNDER THR NR 3 FLT ATTEND SEAT WAS INOPERATIVE.  THE BATTERY WAS REPLACED  IAW AMM 20-00-00. OPS CHECKED OK.
